# SDR C2XA08TY133

- Difficulty date: November 20, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145
- Aircraft serial: 145446
- Aircraft time: 18,236 hours, 13,949 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Bracket
- Part number: 14521939000
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB HINGE PIN RETENTION EAR IS CRACKED.  REMOVED AND REPLACED RT HORZ STAB HINGE PIN BRACKET IAW EMB 145 SRM 51-40-02.  AIRCRAFT STILL IN C CHECK.
